Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A coefficient inequality for certain classes of analytic functions


Authors: F. R. Keogh and E. P. Merkes
Journal: Proc. Amer. Math. Soc. 20 (1969), 8-12
DOI: https://doi.org/10.1090/S0002-9939-1969-0232926-9
MathSciNet review: 0232926
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Fekete and G. Szegö, Eine Bemerkung über ungerade schlichte Funktionen, J. London Math. Soc. 8 (1933), 85-89.
  • [2] J. Hummel, The coefficient regions of starlike functions, Pacific J. Math. 7 (1957), 1381-1389. MR 0095274 (20:1780)
  • [3] -, Extremal problems in the class of starlike functions, Proc. Amer. Math. Soc. 11 (1960), 741-749. MR 0120379 (22:11133)
  • [4] W. Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 169-185. MR 0054711 (14:966e)
  • [5] Z. Nehari, Conformal mapping, McGraw-Hill, New York, 1952. MR 0045823 (13:640h)
  • [6] M. S. Robertson, On the theory of univalent functions, Ann. of Math. 37 (1936), 374-408. MR 1503286
  • [7] L. Špaček, Contribution à la théorie des functions univalents, Časopis Pěst. Mat. 62 (1932), 12-19.


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0232926-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society